# SDR C77A20130521001

- Difficulty date: May 18, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N631CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000239
- Aircraft time: 13,158 hours, 7,636 cycles
- Engine: Ge CF348E5
- Engine time: 13,158 hours, 7,636 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overheated
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

WHILE ENROUTE, NR 2 ENGINE EXHIBITED OIL TEMP INDICATION IN THE AMBER 230 DEGREES C FOR 623 SECONDS.  NR 2 ENGINE WAS SHUTDOWN IAW THE QRH AND DIVERTED.   MX PERFORMED CHECKS OF THE TEMPERATURE SENSOR AND WIRING WITH NO DEFECTS NOTED.  R & R THE OIL TEMP SENSOR.  R & R THE OIL FILTER AND INSPECTED FOR METAL AND CONTAMINANTS WITH NONE FOUND. ELECTRONIC CHIP DETECTOR WAS ALSO CHECKED WITH NO FINDINGS.
